Jump to content

I have a question...


[Ni...]

Recommended Posts

Hello to all,

 

I am new to the site and new to the problem of withdraw from Benzodiazepine. I just had a total knee replacement in November and I was on oxycodone for three months. I worked my way down from the Oxy. under my Doctors care untill I am off it now for 8 days. To deal with the anxiety and depression I was given Lorazepam 1mg and have been taking that for 6 days and I now am down to 1 per day. I am still feeling the anxiety and depression but feel I could cold turkey from here. Does anyone feel this could be a health problem? I know I may not have been on the Benzo as long as some but your advise would be a great help. Any advise on some relief for the next few days?

Thanks!

Link to comment
Share on other sites

Hi Nightwalker,

You would probably be ok to c/t after 6 days, but better safe than sorry! I would at least cut it in half, then half again, holding a week with each cut. If you feel ok after 4 or 5 days, you can cut earlier. If you want to be really safe from wd symptoms, you may want to cut by a quarter, but I think this would probably be unneccessary.

Very smart of you to get off them this quickly! :thumbsup:

Link to comment
Share on other sites

Thanks Eljay for the response! I was taking three per day for 6 days then for the last two I am down to 1-1mg per day. I feel that the pill itself is causing the anxiety and depression since about an hour or so after I take it I start feeling depressed and the anxiety sets in. As the day goes on I feel better and the attacts are lessor.
Link to comment
Share on other sites

That's exactly what klonopin did to me just a few weeks after I started taking it. I'm so glad you're getting off so quickly. Just go to half for about a week, then a quarter for one more week. I think you'll do fine with that. You may feel a tiny little wd or some mild sleep disturbance, but you may not! If you do, it will pass. ;)

 

Link to comment
Share on other sites

Well today I did 1/2 and have the shakes but think I will be fine. I only have 6 pills left so I will do 1/2 for three days then 1/4 till I feel like I can jump off. Does that sound about right? I have to start work this Wed. so I hope I can function ok.
Link to comment
Share on other sites

Hey Night Walker! Sounds like you've got a plan there. You'll probably experience a little rebellion from your body but since you were on the benzos such a short time, it'll probably last only a week or two at most.

 

rufus

Link to comment
Share on other sites

×
×
  • Create New...